# SDR SWAA2022030807329

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A0004337
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE CRACKED / RECEIVED NEW PART P/N 654A0004-337; ON FWD CARGO BAY; FWD SCUFF PLATE; LOCATED AND DRILLED PER SRM 51-40-05; SCUFF PLATE WILL BE INSTALLED WITH CUSTOMER CARD #753-646-62-01
